# SDR UALA2010031200835

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 78,030 hours, 9,595 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA FRAME 1140, STR 10L AND 10A CUTOUT CRACKED AT LWR RADIUS.  ACP REPAIR PER SRM REPAIR NR 7.  REF SFOOV WRITE UPS L1059M & L1058M.
